Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Missed a dose
Apr 2, 2008

Dear Dr Henry or Dr Conway: I have been on Truvada and Nivirapine for 10 months and my CD4 count is 500 and VL undetectable. I take one dose a day at 9pm. However, I accidentially missed last night's dose. When I woke up at 8am and remembered this, I immediately took the dose. I am quite worried now.What should I do for the next doses.

I look forward to your early reply.

Thank you Peter

Response from Dr. Henry

Missing an occasional dose as you describe should genjerally not be a problem. KH



Previous
Isentress and Headache
Next
Burning sensation after taking Atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement